Periodica Mathematica Hungarica

, Volume 14, Issue 1, pp 93–99

Möbius Transformations in Dimensionn

Authors

  • J. B. Wilker
    • Mathematics Department Scarborough CollegeUniversity of Toronto
Article

DOI: 10.1007/BF02023586

Cite this article as:
Wilker, J.B. Period Math Hung (1983) 14: 93. doi:10.1007/BF02023586

AMS (MOS) subject classifications (1980)

Primary 51B10Secondary 14L35

Key words and phrases

n-dimensional inversive geometryn-dimensional Möbius transformation
Download to read the full article text

Copyright information

© Akadémiai Kiadó 1983